# SDR SWIA200110175

- Difficulty date: September 16, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 858 hours, 541 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Ground Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INBOARD GROUND SPOILER FAULT MESSAGE.REPLACED SECU.  OPS CHECK GOOD.
